# SDR CALA9900504

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 00059338898
- Condition: Missing
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTING FLOOR TRIM IS MISSING IN FIRST CLASS.  REPLACED AND RESECURED AISLE PATH LIGHTING IN FIRST CLASS.
